MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820300
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred requiring additional intervention.The 70% stenosed target lesion was moderately tortuous and moderately calcified.A 3.00 x 20mm synergy xd drug-eluting stent was advanced for treatment.However, a resistance was felt when attempting to pass the stent through lesion, the stent was dislodged from the balloon at the proximal vessel.The physician did not attempt to remove the dislodged stent.The detached component was left in the patient to avoid the risk of embolization of the device.The stent was then dilated with small balloons to deploy the stent and the procedure was completed successfully.No patient complications were reported, and the patient was in stable condition.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy xd mr us 3.00 x 20mm stent delivery system was returned for analysis.The device was returned without the stent attached.A review of the manufacturing stent profile data was performed and the stent outer diameter at the time of manufacture was within max crimped stent profile measurement.The balloon cones were reviewed, and there were no signs of positive pressure applied.Crimp markings were visible.A visual and microscopic examination of the bumper tip showed no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual and tactile examination of the outer and mid-shaft section found no issues along the shaft.No other issues noted with device.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15826498
Report Number2124215-2022-46620
Device Sequence Number20372693
Product Code NIQ
UDI-Device Identifier08714729980971
UDI-Public08714729980971
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/16/2023
Device Model NumberH7493941820300
Device Lot Number0028641314
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown